# SDR AWXA200500606

- Difficulty date: May 23, 2005
- Submitted: May 26, 2005
- Operation: Air carrier
- Aircraft: N302AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24009
- Aircraft time: 54,389 hours, 37,709 cycles
- Engine: Cfmint CFM563B1US
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Tube
- Condition: Dirty
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

DEN - ENGINE START ATTEMPT - FLT 489 WHILE STARTING NR 1 ENGINE AT APPROXIMATELY 28 PERCENT N2 FUEL FLOW DECREASED TO ZERO.  MAINTENANCE TROUBLESHOT SYSTEM IAW MM 28-22-00-1 STEPS 1-4, MM 71-00-41-1 STEP 1, 71-00-42-01, 71-00-59-1.  MAINTENANCE PERFORMED A CHECK AND CLEANED OUT THE CDP TUBE.  MAINTENANCE INSPECTED THE MAIN ENGINE CONTROL AND SPECIFIC GRAVITY WITH NO FAULTS FOUND.  MAINTENANCE RAN ENGINE 4 COMPLETE CYCLES.  ENGINE CHECK GOOD.
